# SDR AALA20150729006

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 86,191 hours, 13,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 35 - 41ABC ARE INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY M739.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-07.  SYSTEM CHECKED NORMAL.
